Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Negative side effects from PE

123

Negative side effects from PE

Hey guys I am a newbie and have a question which might have been asked quite a few times, if so I apologize and will search harder next time. But here is my question:

Are there are negative long term effects of PE, experienced by anyone so far (especially older folks, and guys that have been doing it for many years)?

The way I see it Jelqing causes tiny rips in vascular system of the penis, thus resulting in the inflammation process, now I have previous heard that inflammation process releases a lot of toxins which could obviously harm the person. I am curious are there any reported negative side effects from PE. Not only toxins, but perhaps dependence on PE for erections, quality of erections post PE (especially in the older age), loss of feeling in the penis…etc

It enhances erections, helps you get them easier, and helps you last longer because it teaches you that touch does not mean release. PE is great.


Did you know America ranks the lowest in education but the highest in drug use? It's nice to be number one, but we can fix that. All we need to do is start the war on education. If it's anywhere near as successful as our war on drugs, in no time we'll all be hooked on phonics

- Leighann Lord

Discoloration is definitely a potential (in my opinion negative) side effect.

tblpidar,

Have you been reading actionlove.con?

>thus resulting in the inflammation process, now I have previous heard that inflammation process releases a lot of toxins which could obviously harm the person<

It’s not inflammation.

Seriously, you can fuck up your dick with PE, especially early on, when you are cocky and your think you know it all. Luckily most (non-surgical) injuries seem to repair themselves. Even the most apparently serious injuries seem to heal with time.

Discoloration is not an issue. Within a few months of stopping PE it should clear up a lot and within 6 months it probably won’t be noticeable.

Plus with discoloration, you can use creams if it gets really bad.


Did you know America ranks the lowest in education but the highest in drug use? It's nice to be number one, but we can fix that. All we need to do is start the war on education. If it's anywhere near as successful as our war on drugs, in no time we'll all be hooked on phonics

- Leighann Lord

What creams Gain? Link the info. Always useful in a thread like this.

I have never used them, but there was a thread maybe 2 days ago that had a really good one from what the guy said.

Dude, just get some lightening facial cream from your wife/gf/store.


Did you know America ranks the lowest in education but the highest in drug use? It's nice to be number one, but we can fix that. All we need to do is start the war on education. If it's anywhere near as successful as our war on drugs, in no time we'll all be hooked on phonics

- Leighann Lord

This one?
Shedding the Snake

>Dude, just get some lightening facial cream from your wife/gf/store.<

Some of those bleaching creams used on the face etc are very bad for you. A lot of them are banned, in Europe at least.

Originally Posted by memento
What creams Gain? Link the info. Always useful in a thread like this.

I am off PE due to an injury and am using this time off to try to get rid of some very dark discolouration.
I am using Hydroquinone cream, started off applying it to one side and after 10 days the difference was very noticeable.

Hydrocortisone creams : bad for PE

What about the soft glans thing? A couple of members have mentioned that the glans doesn’t seem to get as hard for some reason after starting PE. Unfortunately, I’d been PE’ing for a couple of months before seeing anything about that and while it’s true that my head isn’t ripping at the seams, I never stopped to really notice what it was like before, so I can’t be sure if it’s any less hard now or now. When I touch it, it doesn’t seem to have a lot of surface tension and I can easily feel my CCs through it. Is this something that changed during PE, or just a side-effect of getting a little older? I don’t know.

Has anyone here made a point of noticing the difference in hardness of glans pre and post PE?

Originally Posted by mojo247
Well I was little worried to read an article on PE scam by a renowned clinic!
Check: http://www.mayoclinic.com/health/penis/MC00026


This was an interesting website to read. I personally have backed my pumping sessions down in time, because I was getting a little “floppy”.

It comes down to being careful, and finding out whats right for you.


cead mile failte :lep:

Originally Posted by mojo247
Well I was little worried to read an article on PE scam by a renowned clinic!
Check: http://www.mayoclinic.com/health/penis/MC00026

Is any of this true? Everything we do to our bodies have negative side effects.and I’ve been doing PE for a couple weeks and have been wondering about the negatives.

IMO,

Severe discoloration is very possible, I don’t think there is a magic wand for it. The community could do a better job of disclosing this effect. Not everyone wants a blotchy dick.

Nine,

Do you have discolouration? Are you still PE’ing?

The posts I’ve read from people who’ve stopped PEing and my own personal experience show this stuff fades within months. I now have no appreciable discoloration.

Top
123
Similar Threads 
ThreadStarterForumRepliesLast Post
Read - The Second PE Survey -- A Thunder's Place group projectremekPenis Enlargement32706-02-2017 01:29 AM
Negative Aspects of PEwadzillaPenis Enlargement1911-08-2005 03:19 PM
alchohol effects PE?seyzPenis Enlargement Basics211-28-2004 06:29 AM
Dual fulcrum hanging-long term side effects from painmike2002Penis Hangers806-25-2003 01:18 PM

All times are GMT. The time now is 04:40 PM.